Free
Case Reports  |   February 1992
Postoperative Unilateral Pulmonary Edema: Possible Amiodarone Pulmonary Toxicity
Author Affiliations & Notes
  • JOHN C. HERNDON, M.D.
    *
  • ALLAN O. COOK, M.D.
  • MICHAEL A. E. RAMSAY, M.D.
  • THOMAS H. SWYGERT, M.D.
    §
  • JOHN CAPEHART, M.D.
  • *Transplant Anesthesia Fellow, Department of Anesthesia, Baylor University Medical Center, and Department of Anesthesia, University of Texas Southwestern Medical Center.
  • Associate Attending Staff, Department of Cardiovascular Surgery, Baylor University Medical Center.
  • Chief of Anesthesia and Clinical Professor, Department of Anesthesia, Baylor University Medical Center, and Department of Anesthesia, University of Texas Southwestern Medical Center.
  • §Associate Attending Staff, Department of Anesthesia, Baylor University Medical Center, and Department of Anesthesia, University of Texas Southwestern Medical Center.
Article Information
Case Reports
Case Reports   |   February 1992
Postoperative Unilateral Pulmonary Edema: Possible Amiodarone Pulmonary Toxicity
Anesthesiology 2 1992, Vol.76, 308-311. doi:
Anesthesiology 2 1992, Vol.76, 308-311. doi:
First Page Preview
First page PDF preview
First page PDF preview ×
View Large